Infinite centralizers in groups
Algebra i logika, Tome 13 (1974) no. 2, pp. 224-226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_2_a7,
author = {V. P. Shunkov},
title = {Infinite centralizers in groups},
journal = {Algebra i logika},
pages = {224--226},
year = {1974},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_2_a7/}
}
V. P. Shunkov. Infinite centralizers in groups. Algebra i logika, Tome 13 (1974) no. 2, pp. 224-226. http://geodesic.mathdoc.fr/item/AL_1974_13_2_a7/